MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION PEN NEEDLES 6MM X 31 GAUGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION PEN NEEDLES 6MM X 31 GAUGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using relion pen needles 6mm x 31 gauge the needle broke.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported patient end is breaking whenever she injects in her stomach stated, sometimes patient end will break off in buttocks did not seek medical lot: 1308258 catalog: 320617 date of event: unknown.Samples: no cl.
 
Event or Problem Description
It was reported while using relion pen needles 6mm x 31 gauge the needle broke.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported patient end is breaking whenever she injects in her stomach stated, sometimes patient end will break off in buttocks did not seek medical.Lot: 1308258.Catalog: 320617.Date of event: unknown.Samples: no cl.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.H3 other text : see h10.

Brand Name
RELION PEN NEEDLES 6MM X 31 GAUGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16709961
Report Number3014704491-2023-00107
Device Sequence Number20353630
Product Code FMI
UDI-Device Identifier80382903206175
UDI-Public(01)80382903206175
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number320617
Device Lot Number1308258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown